# SDR 96ZZZX5611

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF ERRATIC OPERATION AND CONSTANT BEEP ADJUSTMENT.  UNIT IS 344.6 HOURS SINCE REPAIR.  THIS IS ANOTHER OF NUMEROUS GOVERNOR PROBLEMS.
